# SDR IXKA9500030

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225
- Aircraft serial: 21579
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: 22BBRC10147S
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INBOUND TO ATL, FLT NR 47, RIGHT GEAR DOOR WARNING LIGHT DID NOT COME ON WHEN GEAR WAS PUT UP OR DOWN AT FE PANEL.  REMOVED AND REPLACED DEFECTIVE CANNON PLUG ON RIGHT DOOR WARNING SWITCH, PER MM 32-62-0, OPS CHECKED OK.  (M)
